Delay-dependent Robust Kalman Filtering for Interval Systems with Time Delay

Chien-Yu Lu, Jason Sheng Hong Tsai, Te Jen Su, Gwo Jia Jong

Research output: Chapter in Book/Report/Conference proceedingConference contribution

1 Citation (Scopus)

Abstract

This paper studies the problem of Kalman filtering for a class of linear continuous-time interval systems with delay dependent conditions. By employing a Lyapunov-Krasovskii functional approach, it is proven that the dynamics of the estimation error is stochastically exponentially stable in the mean square. Sufficient conditions are proposed to guarantee the existence of the desired robust Kalman filters by solving linear matrix inequality which is delay-dependent. A numerical example is worked out to illustrate the validness of the theoretical results.

Original languageEnglish
Title of host publicationProceedings of the IEEE Conference on Decision and Control
Pages6545-6546
Number of pages2
DOIs
Publication statusPublished - 2003 Dec 1
Event42nd IEEE Conference on Decision and Control - Maui, HI, United States
Duration: 2003 Dec 92003 Dec 12

Publication series

NameProceedings of the IEEE Conference on Decision and Control
Volume6
ISSN (Print)0191-2216

Other

Other42nd IEEE Conference on Decision and Control
CountryUnited States
CityMaui, HI
Period03-12-0903-12-12

All Science Journal Classification (ASJC) codes

  • Control and Systems Engineering
  • Modelling and Simulation
  • Control and Optimization

Fingerprint Dive into the research topics of 'Delay-dependent Robust Kalman Filtering for Interval Systems with Time Delay'. Together they form a unique fingerprint.

  • Cite this

    Lu, C-Y., Tsai, J. S. H., Su, T. J., & Jong, G. J. (2003). Delay-dependent Robust Kalman Filtering for Interval Systems with Time Delay. In Proceedings of the IEEE Conference on Decision and Control (pp. 6545-6546). (Proceedings of the IEEE Conference on Decision and Control; Vol. 6). https://doi.org/10.1109/CDC.2003.1272412